MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH DELTA UN.FEM HD 40MM R40 16/18; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

STRYKER ORTHOPAEDICS-MAHWAH DELTA UN.FEM HD 40MM R40 16/18; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Catalog Number 6519-1-040
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Injury (2348)
Date of Event 10/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Not available.
 
Event or Problem Description
Dr.(b)(6) revised a right hip head/sleeve due to patient instability.He revised from a 40 -2.5 to a +4.Original surgery was (b)(6) 2019 by mako.Update 31/october/2019 wg: rep provided usage sheets from primary and revision procedures and reported that no further information will be released by the hospital or surgeon.Rep also confirmed he was the acting mps for the primary procedure, and that the log and session files are not available from the july procedure.

Brand Name
DELTA UN.FEM HD 40MM R40 16/18
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key9385369
Report Number0002249697-2019-03893
Device Sequence Number479950
Product Code JDI
UDI-Device Identifier04546540608444
UDI-Public04546540608444
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K173499
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number6519-1-040
Device Lot Number72326902
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2019
Initial Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age72 YR